Pump, injections, they will all cause weight gain. Too much insulin is stored as fat, but the opposite, not enough is death, so what does she want? To kill you?
You could do something, even a little, about the weight - going for a short walk will help several times a day and gradually building that up. I say this presuming you can walk. Cutting down the bolus and letting your sugars run a bit higher will help as well - not a lot, just see if you can do with a little bit less.
Low fat protein will help to fill you up but have no effect on your blood sugars.
Have you had your thyroid checked?
I am sorry for your problems - it really does hurt, doesn't it? But what your Mum is doing is rather destructive and is actually emotional blackmail. My Mum has done this to me on occassion too - wouldn't take me on holiday unless I had my teeth out .....
Rise above it. Your doctor must know about your pump and wether it is best for you.